Functional Analysis and Its Applications

, Volume 19, Issue 2, pp 81–89 | Cite as

Normal form of a differential equation, not solvable for the derivative, in a neighborhood of a singular point

  • A. A. Davydov


Differential Equation Functional Analysis Normal Form Singular Point 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    V. I. Arnol'd, Supplementary Chapters of the Theory of Ordinary Differential Equations [in Russian], Nauka, Moscow (1978).Google Scholar
  2. 2.
    V. I. Arnol'd, Theory of Catastrophes [in Russian], Znanie, Ser. Mat., Kibern., No. 9, Moscow (1981).Google Scholar
  3. 3.
    V. I. Arnol'd, Ordinary Differential Equations [in Russian], Nauka, Moscow (1971).Google Scholar
  4. 4.
    V. I. Arnol'd, "Wavefront evolution and equivariant Morse lemma," Commun. Pure Appl. Math.,29, No. 6, 557–582 (1976).Google Scholar
  5. 5.
    L. Dara, "Singularites generiques des equations differentielles multiformes," Bol. Soc. Bras. Math.,6, No. 2, 95–129 (1975).Google Scholar
  6. 6.
    R. Thom, "Sur les equations differentielles multiforms et leur integrales singulieres," Th. R. Bol. Soc. Bras. Math.,3, No. 1, 1–11 (1971).Google Scholar
  7. 7.
    A. A. Davydov, "Singularities of the boundary of attainability in two-dimensional control systems," Usp. Mat. Nauk,37, No. 3, 183–184 (1982).Google Scholar
  8. 8.
    E. E. Landis, "Tangential singularities," Funkts. Anal. Prilozhen.,15, No. 2, 36–49 (1981).Google Scholar
  9. 9.
    A. D. Myshkis, "Differential inequalities with locally bounded derivatives," Zap. Mekh.-Mat. F-ta Khar'kovskogo Mat. O-va,30, 152–163 (1964).Google Scholar
  10. 10.
    I. W. Bruce, "A note on first order differential equations of degree greater than one and wave-front evolution," Bull. London Math. Soc. (1983).Google Scholar
  11. 11.
    A. G. Kuz'min, "Behavior of characteristic equations of mixed type near a line of degeneracy," Differents. Uravn.,17, No. 11, 2052–2063 (1981).Google Scholar

Copyright information

© Plenum Publishing Corporation 1985

Authors and Affiliations

  • A. A. Davydov

There are no affiliations available

Personalised recommendations